Geometric Properties for a family of p-valent Holomorphic Functions with Negative Coefficients for Operator on Hilbert Space
Journal of Al-Qadisiyah for Computer Science and Mathematics,
2018, Volume 10, Issue 2, Pages 1-5
AbstractThe purpose of the present investigation is to introduce and study a certain subclass 〖Ak〗_p (α,β,δ,T) of p-valent holomorphic functions with negative coefficients of the operators on Hilbert space in U. Moreover, we get a number of geometric properties.
- Article View: 28
- PDF Download: 7